Simple systems and periodic solutions of differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2109-2114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_12_a9,
author = {V. I. Mironenko},
title = {Simple systems and periodic solutions of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2109--2114},
year = {1989},
volume = {25},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_12_a9/}
}
V. I. Mironenko. Simple systems and periodic solutions of differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2109-2114. http://geodesic.mathdoc.fr/item/DE_1989_25_12_a9/